`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Statistical and deterministic dynamics of maps with memory
Pages: 4347 - 4378, Issue 8, August 2017

doi:10.3934/dcds.2017186      Abstract        References        Full text (1471.3K)           Related Articles

Paweł Góra - Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montreal, Quebec H3G 1M8, Canada (email)
Abraham Boyarsky - Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montreal, Quebec H3G 1M8, Canada (email)
Zhenyang Li - Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China (email)
Harald Proppe - Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montreal, Quebec H3G 1M8, Canada (email)

1 P. Góra, A. Boyarsky and Z. Li, Singular SRB measures for a non 1-1 map of the unit square, Journal of Stat. Physics, 165 (2016), 409-433, available at http://arxiv.org/abs/1607.01658, full-text view-only version: http://rdcu.be/kod0       
2 F. Dyson, Birds and Frogs, Notices of Amer. Math. Soc., 56 (2009), 212-223.       
3 J. Maynard Smith, Mathematical Ideas in Biology, Cambridge University Press, 1968.
4 B. Saussol, Absolutely continuous invariant measures for multidimensional expanding maps, Israel J. Math., 116 (2000), 223-248.       
5 M. Tsujii, Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane, Commun. Math Phys. 208 (2000), 605-622.       
6 G.-C. Wu and D. Baleanu, Discrete chaos in fractional delayed logistic maps, Nonlinear Dynam. 80 (2015), 1697-1703.       
7 L. Zou, A lower bound for the smallest singular value, J. Math. Inequal. 6 (2012), 625-629.       

Go to top